# SDR DALA2018012900457

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT APU ACCESS DOOR INTERNAL AND EXTERNAL SKIN. THE APU DOOR THAT WAS REMOVED WITH THE PART NUMBER 5914694-95 AND SERIAL NUMBER: DL14 AND THE SERVICEABLE DOOR WITH THE PART NUMBER 5914694-501 AND SERIAL NUMBER DL9 WAS REPLACED PER CMM 52-44-1 CORROSION LEVEL 2.
